Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Factorization and invariant subspaces for noncontractions


Author: Joseph A. Ball
Journal: Bull. Amer. Math. Soc. 80 (1974), 896-900
MSC (1970): Primary 47A45
DOI: https://doi.org/10.1090/S0002-9904-1974-13562-7
MathSciNet review: 0367686
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. A. Ball, Models for non-contractions (to appear).
  • 2. L. de Branges, Factorization and invariant subspaces, J. Math. Anal. Appl. 29 (1970), 163-200. MR 40 #7846. MR 254638
  • 3. L. de Branges, Some Hilbert spaces of analytic functions. II, J. Math. Anal. Appl. 11 (1965), 44-72. MR 35 #778. MR 209883
  • 4. L. de Branges, Some Hilbert spaces of analytic functions. III, J. Math. Anal. Appl. 12 (1965), 149-186. MR 35 #779. MR 209884
  • 5. L. de Branges and J. Rovnyak, Canonical models in quantum scattering theory, Perturbation Theory and its Applications in Quantum Mechanics (Proc. Adv. Sem. Math. Res. Center, U.S. Army, Theoret. Chem. Inst., Univ. of Wisconsin, Madison, Wis., 1965), Wiley, New York, 1966, pp. 295-392. MR 39 #6109. MR 244795
  • 6. M.S. Brodskiĭ, Triangular and Jordan representations of linear operators, "Nauka", Moscow, 1969; English transl., Transl. Math. Monographs, vol. 32, Amer. Math. Soc. Providence, R.I., 1971. MR 41 #4283. MR 322542
  • 7. M.S. Brodskiĭ and M. S. Livšic, Spectral analysis of nonselfadjoint operators and intermediate systems, Uspehi Mat. Nauk 13 (1958), no. 1 (79), 3-84; English transl., Amer. Math. Soc. Transl. (2) 13 (1960), 265-346. MR 20 #7221; 22 #3982. MR 113144
  • 8. V. M. Brodskiĭ, On operator nodes and their characteristic functions, Dokl. Akad. Nauk SSSR 198 (1971), 16-19=Soviet Math. Dokl. 12 (1971), 696-700. MR 46 #2458. MR 303320
  • 9. V. M. Brodskiĭ, I. C. Gohberg and M. G. Kreĭn, On characteristic functions of invertible operators, Acta Sci. Math. (Szeged) 32 (1971), 141-164. MR 341142
  • 10. V. M. Brodskiĭ and Ja. S. Švarcman, On invariant subspaces of contractions, Dokl. Akad. Nauk SSSR 201 (1971), 519-522=Soviet Math. Dokl. 12 (1971), 1659-1663. MR 45 #2515. MR 293438
  • 11. D. N. Clark, On models for noncontractions, Acta. Sci. Math. (Szeged) (to appear). MR 358400
  • 12. D. N. Clark, On functional models for non-contraction operators, (to appear). MR 372650
  • 13. C. Davis and C. Foiaş, Operators with bounded characteristic function and their J-unitary dilation, Acta. Sci. Math. (Szeged) 32 (1971), 127-139. MR 313845
  • 14. M. S. Livšic, On a certain class of operators in a Hilbert space, Mat. Sb. 19 (61) (1946), 239-262; English transl., Amer. Math. Soc. Transl. (2) 13 (1960), 61-83. MR 8, 588; 22#3981a. MR 113142
  • 15. B. Sz.-Nagy and C. Foiaş, Analyse harmonique des opérateurs de l'espace de Hilbert, Masson, Paris; Akad. Kiadó, Budapest, 1967; English rev. Transl., North-Holland, Amsterdam; American Elsevier, New York; Akad. Kiadó, Budapest, 1970. MR 37 #778; 43 #947. MR 275190

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A45

Retrieve articles in all journals with MSC (1970): 47A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13562-7

American Mathematical Society